# SDR EIA990267

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 756-832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, OVERSIZE FASTENER HOLES WERE FOUND AT STATION 756 TO 832, STRINGER 18R TO 26R.  FOUND AFTER REMOVAL OF JATO MOUNT BRACKETS.  REMOVED DAMAGED RIB ANGLES, FABRICATED AND INSTALLED RIB ANGLES, DOUBLERS AND STRAPS PER ECRA 942-53-097-2.  (M)
